Discussions that mention benicar

High & Low Blood Pressure board


Hey all,

Just was wondering if 109/62 heartrate 55, would cause dizziness and lightheadedness? I am 37 yr old female, overwieght, have SVT and HBP, am on 180mg Diltiazem twice a day, 25mg of Benicar, and 20mg of Atenolol a day. I have been working out 5+ days a week on a treadmill doing a mile to 2 miles a day in 30 minutes for probably 3 months. Lately, after exercising, I feel really sleepy and out of it. I don't get any pain, just dizzy and I have to sit down. I feel fine during the exercise and all, and usually keep my hart rate above 120 bmp. Had and SVT last month, but I was able to control it with a couple of extra Atenolols.
I see my Internist the end of this month, but do you all think its okay to drop the benicar? I take it in the morning and all morning long I feel "out of it". Should I try to back off of it and cut a pill in half and take the half instead for awhile?

Thanks,
Lyl
The Diltiazem was increased back in October when I had a couple of SVTs that I could not control. I have also been nausous like you spoke of and been having issues with GERD as well. I saw my internist back in January and mentioned it to him. He blew it off and said that it was better for my bp to be low than to be high. He did tell me to try the Benicar every other day if issues continue, so I may try that.
I have been exercising more and have cut out a lot of sodium which could be helping to lower my bp as well. I just wish the pounds would come off, but no help on that yet. I really want off the Benicar since it is a non-formulary drug and costs me a lot of $$ each time I fill it.